# SDR QXEA0202276

- Difficulty date: December 28, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 8 SEAT TRACK HAS LIGHT CORROSION ON BOTTOM OF CHANNEL FROM X441 TO X452.  REPAIRED IAW DHC-8 200 MM RD 8-53-1339.
